# SDR ASOA20150514026

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 34,717 hours, 19,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE RT & LT OVERWING AND AFT AISLE EMERGENCY LIGHTS WERE INOPERATIVE.  MX R & R THE NR 4 BATTERY CHARGER AND INVERTER WITH OPS CHECKS GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
